# SDR QXEA2017050200333

- Difficulty date: April 29, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 37,501 hours, 39,077 cycles
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, POWER LEVERS WERE ADVANCED TO RATING DETENT, PROPS WERE SET TO 850 RPM WHEN THE POWER LEVERS WENT TO DETENT, THE PROPS WENT TO 1020 RPM. POWER LEVERS WERE NOT ADVANCED PAST DETENT. RAN THE PROPS WILL NOT REDUCE BELOW 1020 CHECKLIST.  THE PROPS DID COME BACK TO 850 WHEN CONDITION LEVERS WERE REDUCED. INTEROGATED CDS, NO FAULTS FOUND. C/W EMU DOWNLOAD IAW MTC 6773101, C/W MQAR DOWNLOAD IAW MCN 64602-14 ISSUE 5. AFTER INTEROGATION OF EMU IT WAS DETERMINED THAT THE POWER LEVER ANGLES WERE INADVERTANTLY MOVED CAUSING THE PROPS NP TO ADVANCE FROM 850 TO 1020 NP. AS PRECAUTIONARY MEASURE, PERFORMED A POWER ASSURANCE CHECK IAW MTC 6710005 AND FOUND NO DEFECTS NOTED AND ALL PARAMETERS WERE WITHIN LIMITS ON BOTH NR 1 & 2 ENGINES. NO FAULTS FOUND. RETURNED TO SERVICE. NO PARTS REPLACED.
